| Model Number |
LCTS100S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the white plastic that sticks into the normal saline bag of the subject device was broken from the time of unpacking.The event occurred out of the box failure for a therapeutic procedure and it was completed with an olympus back-up device.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation a root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure of the introduction needle.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.